Secondary Logo

Institutional members access full text with Ovid®

Share this article on:

Erythema Multiforme Major After Immunotherapy With Diphenylcyclopropenone for Alopecia Areata

Sanger, Julia, BS; Zahir, Amir, MD; Driscoll, Marcia, MD, PharmD; Gaspari, Anthony A., MD

doi: 10.1097/DER.0000000000000415
LETTERS

MS II, Sidney Kimmel Medical College Thomas Jefferson University Philadelphia, PA

Department of Dermatology, School of Medicine University of Maryland Baltimore

Department of Dermatology and Cutaneous Biology Sidney Kimmel Medical College Thomas Jefferson University Philadelphia, PA anthony.gaspari@jefferson.edu

These authors have no funding or conflicts of interest to declare.

© 2018 American Contact Dermatitis Society
You currently do not have access to this article

To access this article:

Note: If your society membership provides full-access, you may need to login on your society website